# SDR USAA2014051300005

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 42,733 hours, 24,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TWO FLASHLIGHTS UNDER FWD FLIGHT ATTENDANT`S JUMP SEAT ARE NOT SHOWING THE RED INDICATOR LIGHT & TAMPER SEALS ARE MISSING ON BOTH FLASHLIGHTS.  REPLACED BATTERIES & SEALS AS REQUIRED, CHECKED OK.
